Ask an expert
Question

22 Jul 2008

SEEING STARS
Sometimes when I look to a side (without moving my head, only my eyes) I see " stars"  and sometimes I get cramps in my feet and legs. What could this be?
Answer 330 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Landi
Visual disturbances can be caused by many different conditions (for example, eye diseases, certain medications, eye strain, so-called dry eye syndrome, etc). Cramps in the lower legs and feet can be due to mineral deficiencies (often caused by excessive water intake), inactivity, poor blood circulation, etc. If the visual disturbances persist and if the cramps become excessive, I would recommend that you ask your medical dr to check your eyes and blood levels of potassium, sodium, magnesium and calcium.
Hope you feel better soon.
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote